Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Rash on palms and back. Taken Claricort. Skin on soles peeling. Any idea?

hi, last three weeks ago i had small red rash on the palms of my hand and some in my back, it looked like a dart red rashes , it spread to my feet , soles, nearly entire back, and my arms. i went to a dermatologist and told me it was erythema multiforme , then she gave me claricort for a week, after that the rashes resolved and now the rashes on my palms and soles of the feet are peeling of, im worried because the peeled off skin looked deep and pink and does not heal for two weeks now after the rash. any idea? thanks alot
Asked On : Thu, 28 Jun 2012
Answers:  1 Views:  171
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hello,
Welcome to healthcare magic,
Peeling off of the palmar and plantar skin after a severe episode of erythema multiforme is normal. Soften the dead skin with a moisturizer. You may cut the detached edges with scissors. But do not pull it off. As this skin is very thick it takes time to fall off.
Hope this helped
Take care
Answered: Tue, 22 Oct 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions